EconPapers    
Economics at your fingertips  
 

Existence for Nonlinear Evolution Equations and Application to Degenerate Parabolic Equation

Ning Su and Li Zhang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We consider an abstract Cauchy problem for a doubly nonlinear evolution equation of the form (d/dt)π’œ(u) + ℬ(u)βˆ‹f(t) in Vβ€², t ∈ 0, T], where V is a real reflexive Banach space, π’œ and ℬ are maximal monotone operators (possibly multivalued) from V to its dual Vβ€². In view of some practical applications, we assume that π’œ and ℬ are subdifferentials. By using the back difference approximation, existence is established, and our proof relies on the continuity of π’œ and the coerciveness of ℬ. As an application, we give the existence for a nonlinear degenerate parabolic equation.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/567241

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:567241

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:567241